# SDR 99ZZZX113

- Difficulty date: November 18, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N761VE
- Make and model: Cessna T210M
- Aircraft serial: 21062546
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 1200106263
- Condition: Chafed
- Location: Cockpit
- Part time: 2,000 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED ERRATIC FUEL FLOW INDICATION.  DURING GROUND ENG RUN-UP FOR T/S, A LOUD POP WAS HEARD, LARGE SPARK SHOT FROM BEHIND COPILOT'S INSTRUMENT PANEL, AND THE 3-AMP STEREO CB OPENED.  INVEST REVEALED THE 28-VOLT POWER LEAD FOR THE STEREO (INSTALLED SEVERAL YEARS AGO) HAD BEEN CHAFING AGAINST P/N 1200106-263 ALUMINUM LINE (DECK PRESS REF LINE FROM AFT SIDE OF FIREWALL TO FUEL FLOW/MAP GAUGE).  CHAFING HAD PROGRESSED TO THE POINT WHERE INSULATION HAD WORN AWAY EXPOSING CONDUCTOR WHICH HAD SHORTED AGAINST THE LINE AND ARCING HAD EATEN A .0625 INCH DIA HOLE IN THE LINE.  SINCE THIS IS TURBOCHARGED INSTALL, LEAK IN THE DECK PRESS LINE RESULTED IN FUEL FLOW READING EXCESSIVELY HIGH AT HIGH POWER SETTINGS.
